... and easily dizzy if i move my head quickly from side to side
Just curious where the staph aureus infection is ... could it have become systemic. Do you have high temperature.
Dizziness isn't a known side effect of clindamycin but may be the cause. I would however suggest that you see your doctor... be checked out to be sure.
Marvell is good and she cares, if this is not responding as I told you I have had enough infection (due to immune problem) that the doctor may need to be seen just because he can evaluate labs and such to make sure you are being treated by the best antibiotic possible please keep us informed and take care
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Methicillin-Resistant Staphylococcus Aureus Infection - I have had MRSA several times now - they say
Posted 15 Aug 2009 • 1 answer
Posted 4 Aug 2011 • 3 answers
Posted 10 Jan 2013 • 12 answers
Posted 16 Jul 2013 • 1 answer
Posted 20 Jun 2016 • 0 answers